Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Toxic smell. What is the rubber burning stench?

Hi! I was just wondering if you could possibly give me some insight on this; My husband has mentioned that forr the past few weeks now I smell Toxic... almost like buring rubber while I sleep. It s only when I sleep. I don t smoke , I m not on medications , and I haven t changed my body wash/shampoo/laudry or anything like that. Any ideas? Is it something that I should be worried about (my side of the bed is starting to smell like it.)
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  2041
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi there,
welcome to HCM.
There is condition called as atrophic rhinitis which causes loss of smell in the patient and I have seen cases where the patient presents with a typical odor from his nose. The irony is that the patient has loss of smell and does not realize the odor. Such cases can be treated. I suggest you get in touch with your GP to rule out this disorder. Thanks.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor